MAUDE Adverse Event Report: MAKO SURGICAL CORP. BOOT ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BOOT ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS
Model Number 210080
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Stryker leg holder has abrasion on the top of the leg holder and the hospital is no longer able to sterilize it properly and spd requests a replacement.Case type: no associated procedure.Update: as per closed duplicate pi (b)(4): "as reported: "hospital requested a replacement mako knee holder boot due to damage.It is chipped/ delaminated." spoke to rep.No associated procedure.No further information will be released by the hospital or surgeon.'.
 
Event or Problem Description
Stryker leg holder has abrasion on the top of the leg holder and the hospital is no longer able to sterilize it properly and spd requests a replacement.Case type: no associated procedure.Update: as per closed duplicate (b)(4): "as reported: "hospital requested a replacement mako knee holder boot due to damage.It is chipped/ delaminated." spoke to rep.No.Associated procedure.No further information will be released by the hospital or surgeon.'.
 
Additional Manufacturer Narrative
Reported event: stryker leg holder has abrasion on the top of the leg holder and the hospital is no longer able to sterilize it properly and spd requests a replacement.Case type: no associated procedure update: as per closed duplicate (b)(4): "as reported: "hospital requested a replacement mako knee holder boot due to damage.It is chipped/ delaminated." spoke to rep.No associated procedure.No further information will be released by the hospital or surgeon.'.Product evaluation and results: visual inspection confirms the boot assembly has splintered along the edges of the boot.See attached image for visual confirmation.Product history review: review of the device history records cannot be conducted as the lot number is incorrect.Complaint history review: review of the complaint history records cannot be conducted as the lot number is incorrect.Conclusions: per d03391, preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.The failure was confirmed via visual inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.

Brand Name
BOOT ASSEMBLY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9722480
Report Number3005985723-2020-00091
Device Sequence Number14270427
Product Code OLO
UDI-Device Identifier00848486031879
UDI-Public00848486031879
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210080
Device Catalogue Number210080
Device Lot Number210080
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer04/08/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;